Huh?

whyeyeouddaSitting in the odd chair that has a midcentury feel, flat black leather, chrome legs and sleek lines. Nearly fit for my living room but it definitely screamed clinical. Does the Herman Miller medical line have chairs? Am I parked in one? My first hospital room had a few Herman Miller products. Not the products you want, like elegant swanky chairs, but heavy plastic antibacterial cabinetry on wheels. I wonder if I’d be paying attention to the bad news any better, or at all,  if the setting was like a Herman Miller living room display, sexy furniture from Design Outside of My Within Reach.

I have some strange hemorrhaging and swelling in my eyes. Plural, now both of them. I should have paid more attention at the eye-guys description of the issue at hand.  I know I’m going to be asked by others What’s going on with your eyes? Truth is, right now, I could care less of what is going on with them. I am singularly focused on how this impacts Alectinib, my anti-cancer treatment.

I’ll find out next week, if not before.  For now I wait.  Pretend that I’m not worried. Play 100-questions in my head.

About kimmywink

I'm Kim. I've got advanced lung cancer. It sucks.
This entry was posted in Uncategorized and tagged , , . Bookmark the permalink.

8 Responses to Huh?

  1. g says:

    read this post – thinking of you and hoping this IN NO WAY impacts treatment – will and am praying this will be the case.

  2. SharLar6074 says:

    Is there any weird side affects known to impact your eyes? Thinking of you and sending lots of positive energy your way!

    • kimmywink says:

      Thanks for the good juju package!

      I’d be surprised if this was a result /side effect of my anti-cancer drug. As far as I know this issue has not been reported to my trial oncologist or nurse before.

      The imaging of my retina, where the issues are, was part of my annual eye exam. It’s a pricey photo that my insurance happens to cover, so I get it done. I have no eye problems or issues with vision what-so-ever. It’s a bit of a fluke that it was discovered at all.

      kim

  3. Holly says:

    Crossing my fingers for you, dear. Seems better than crossing my eyes. xo

  4. Kim – I developed uveitis (sp?) on the treatment that I was just on, which sounds like that might be what you have. I saw an eye specialist and was put on steroid drops. I had to stop my treatment but not because of the uveitis but because of other toxicity issues. If you haven’t seen an eye specialist – I would because the one at Mass Eye & Ear said he would work with us to ensure that my “eyes” would not prevent me from staying on the treatment….Touch base with me if you want to talk. xoxo Diane

    • kimmywink says:

      Diane,
      Now that’s what I want to hear! 🙂 I instantly feel better about the situation!

      I’ve already got a list of retina specialist at OHSU (my care center) to do some research on. Thanks a million! xo

      Kim

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s